# SDR DJFA2011023

- Difficulty date: May 25, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N427FL
- Make and model: Beech 400A
- Aircraft serial: RK368
- Aircraft time: 5,660 hours, 4,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 45A341419
- Condition: Cracked
- Location: Zone 200
- Part time: 5,660 hours, 4,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  INSPECTION, MAINTENANCE TECHNICIANS FOUND THE BLEED AIR TUBE SUPPORT BRACKET ATTACHED TO FRAME 329.9 PULLED AWAY AND DAMAGED THE FRAME.  THE FASTENERS WERE PULLED THROUGH THE FRAME AND THE FRAME CRACKED AT THE FASTENER HOLES.  FRAME WAS REPAIRED IAW DER APPROVED TECHNICAL DATA.
